Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Paxil and side affects

Posted by Karen on March 24, 1999, at 19:04:20

I've been taking Paxil for 8 months. It really has helped me with panic disorder and believe it or not with IBS. The first 3 months I lost 12 pounds and that was fine. 8 months later it is more difficult to lose weight. I don't have a weight problem, but I eat fat-free and watch my diet and nutrition. Also, I've been experiencing night sweats. I'm 42 and also taking BC pills. Are these symptoms normal? I started on Paxil 5mg for 5 days then gradually went up to 40mg/daily. I recently lowered my dose to 20mgs daily. I feel fine.
Thanks for any insight!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Karen thread:3963